Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

ED from over-zealously clamping and kegeling

12

ED from over-zealously clamping and kegeling

Hi Guys,

Glad to be a member of this forum. From over-clamping and over-kegeling I now suffer bad Erection Quality. It’s been about 2-3 weeks since I have refrained from any PE activity (but I still Jerk-off and ejaculate sometimes), and I notice that my Erection Quality (EQ) is still hovering around 7-8 when I sit down, but drops down to 5, and comes up to 7 when I stand up (I have to constantly stimulate myself to achieve either EQ’s, sitting or standing). For the next two weeks I will abstain from even jerking off.

I wanted to ask you guys how long should I wait before I visit a Urologist if I don’t see any improvement. Lastly, do any of you suspect that I may have venous leakage?

Thanks,

NSF001

Current Symptoms:

1. Erection Quality of about 8 while sitting down for maybe 20 minutes (constant stimulation).
2. Premature ejaculation.
3. Kegeling has become harder than it used to before (I suspect a worn out PC/BC muscle)

Other relevant information:

1. Had an EQ of about 9-10 during the two-three months of PE’ing prior to injury.
2. Had an EQ of 3-4 before staring to PE.
3. Do medium-intensity cardiovascular workouts 3 times a week and weight training for the other 3 times.
4. Morning wood is there, but not very hard.
5. Rarely any night wood.

How old are you? Were you Kegeling while clamping?

I doubt it can be venouse leakage. I think you have a very overworked BC muscle. You are also on a tiring physical workout regimen.

Refraing from PE for another 2-3 weeks and abstain from running/gym for two weeks also. 90% that your EQ will go higher.

Hi marinera,

Thank you for your reply.

I am 24 years old. I kegeled while I clamped and otherwise. Sometimes my routines lasted for two hours (yeah, I was a complete idiot for doing so). Id have decently long edging sessions while clamped (of course I’d take breaks in between to replenish fresh blood supply). One last piece of information I had missed to put in my previous post:

The one thing that stood out was during one of the clamping sessions when I kegeled (which was a notably hard kegel), I felt a sharp pain in the left part of the penis. So I stopped at the time.

I don’t think that anything notably bad happened from the sharp pain, but I can’t tell what to make of it. No more pain ever since.

Best,

NSF

Pain relates more to a tunica minor damage I think, if you had no swelling or changes in colour. I think relax is all you need.

If your 24 years old and had EQ problems before you started there was already a problem for sure. It may have been PE but it may have been something already there.

Yeah missed that

>>2. Had an EQ of 3-4 before staring to PE<<

if so, yes you should see a doctor.

Hi guys,

Thanks again for your input. With regards to my EQ being 3-4, I have an explanation. Since my teen years till I was about 20, my EQ was nearly 8-9. Rock hard erections and so forth. This is until 2006. Then I got into depression and sex drive hit an all time low, this is when my EQ hit to the 3-4 zone.

Until about October of 2009, I had an EQ of 3-4. November 2009, I started pe’ing, and my erections started improving to 8 and sometimes 9. It’s not quite there yet, like I don’t think I ever could get a full upright erection, parallel to the floor, while standing up, for more than a few seconds without constant stimulation.

I am hopeful that this phase would go away and years of ED will come to an end.

Hi guys,

I am slightly perturbed at my situation. It’s been about 10 days, and I haven’t done any PE, just occasionally slightly masturbated, and ejaculated maybe once. I have yet to see an improvement in my sex drive and EQ. How longer do you guys think I should wait before taking a drastic action (visiting a Urologist)?

NSF001

Are you taking any anti-depressants like SSRIs (Selective serotonin re-uptake inhibitors), Tricyclics or MAOIs (Monoamine Oxidase Inhibitors) for your depression? I’m asking because these drugs often do cause some sexual side-effects.


Starting Size: April, 28, 2010: NBPEL-7" Girth-6" (base, MSG, glans)

Currently: BPEL-8" NBPEL-7.25" Girth-6.25" (base)/6.125" (MSG)/6.125" (glans)

Hi Bohm,

Thanks for replying. I am not taking any SSRI’s anymore (last one I took was well over a year ago). I am on no anti-depressant medication per say, but I am taking this homeopathic medicine called Staphysagria. It has different sexual side-effects for different people.

It could be the medicine you are taking is to blame. Talk to your Dr about it

I wouldn’t worry about Staphysagria or pretty well any homeopathic medicine. Concentrations of alleged active ingredients in homeopathic “medicines” are usually so low as to be benign. Herbs, however, should be treated with more caution as they are essentially drugs.


Starting Size: April, 28, 2010: NBPEL-7" Girth-6" (base, MSG, glans)

Currently: BPEL-8" NBPEL-7.25" Girth-6.25" (base)/6.125" (MSG)/6.125" (glans)

Originally Posted by horsedick99
It could be the medicine you are taking is to blame. Talk to your Dr about it

Yeah, if this is the case. Then I can’t do too much :( . Supposed regimen of this medicine lasts at least for a year. A year of ED.

Originally Posted by bohm
I wouldn’t worry about Staphysagria or pretty well any homeopathic medicine. Concentrations of alleged active ingredients in homeopathic “medicines” are usually so low as to be benign. Herbs, however, should be treated with more caution as they are essentially drugs.

It’s interesting because that’s what I though too. I did notice however within two weeks of taking it, that my drive was low. I mentioned to the doctor, and he then decided to lower my dose. Then my libido returned for a bit, and then suddenly took a dive for the low again.

Now that I read about it, there are other people who complain of low sex-drive after being on Staphysagria. I figured though that now that I take it twice a week, I should have a drive that is better on some of the days that’s between two consecutive dosing. But no.

Do you think my ED/low sex drive causes has a portion that definitely lies outside of that caused by Staphysagria?

Top
12
Similar Threads 
ThreadStarterForumRepliesLast Post
Rock Solid Clamping SessionRoomToGrowPenis Enlargement809-11-2011 04:42 AM
quick question about kegeling while clampingkiwbo009Penis Enlargement Basics107-27-2009 04:54 AM
Clamping for lengthkiwbo009Penis Enlargement Basics203-29-2009 09:05 PM
No real gains from clamping, help please.Biggie_SmallzPenis Enlargement1008-08-2008 06:30 PM

All times are GMT. The time now is 04:00 PM.